Volume 5, Issue 1
Gauss-Newton-Regularizing Method for Solving Coefficient Inverse Problem of Partial Differential Equation and Its Convergence

Gan-Quan Xie, Jian-Hua Li & Y. M. Chen

DOI:

J. Comp. Math., 5 (1987), pp. 38-49.

Published online: 1987-05

Preview Full PDF 419 1961
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-5-38, author = {Gan-Quan Xie, Jian-Hua Li and Y. M. Chen}, title = {Gauss-Newton-Regularizing Method for Solving Coefficient Inverse Problem of Partial Differential Equation and Its Convergence}, journal = {Journal of Computational Mathematics}, year = {1987}, volume = {5}, number = {1}, pages = {38--49}, abstract = { }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9529.html} }
TY - JOUR T1 - Gauss-Newton-Regularizing Method for Solving Coefficient Inverse Problem of Partial Differential Equation and Its Convergence AU - Gan-Quan Xie, Jian-Hua Li & Y. M. Chen JO - Journal of Computational Mathematics VL - 1 SP - 38 EP - 49 PY - 1987 DA - 1987/05 SN - 5 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9529.html KW - AB -
Gan-Quan Xie, Jian-Hua Li & Y. M. Chen. (1970). Gauss-Newton-Regularizing Method for Solving Coefficient Inverse Problem of Partial Differential Equation and Its Convergence. Journal of Computational Mathematics. 5 (1). 38-49. doi:
Copy to clipboard
The citation has been copied to your clipboard